Green index and finiteness conditions for semigroups

Gray, R and Ruškuc, N (2008) Green index and finiteness conditions for semigroups. Journal of Algebra, 320 (8). pp. 3145-3164.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: Deborah Clemitshaw
Date Deposited: 21 Feb 2013 22:38
Last Modified: 25 Jul 2018 05:19
URI: https://ueaeprints.uea.ac.uk/id/eprint/41522
DOI: 10.1016/j.jalgebra.2008.07.008

Actions (login required)

View Item